Corticosteroid for how long and puffy face when Start to appear? Can puffy face occur sudden or need long term use to form
Steroid : Corticosteroid for how long and puffy... - Behçet's UK
I’ve been in 40mg since October last year and have had the puffy face since about Mid November 😢 i hate it so much x
Sorry for hearing this but still positiveYour dose should discontinued for some time to avoid toxicity
Just u need some time and will return to normal shape
I had the puffy face and neck and I hate it, worse side effect of steroids in my opinion. I was on a massive dose- 1000mg intravenously every day for 5 days and then 60mg oral tapering down to 10mg. But everytime I get a flare up I m back on intravenous dose. I now have osteoporosis because of the amount of steroids I ve had, but it is the only thing they can think of to stop the flares.
The puffy-ness is water retention, not all people get this side-effect, I have taken steroids for 36yrs and have never had this problem, if you're concerned about it then speak to your doctor.
Hope this helps.
Commonly known as Moon face, a common side effect of water retention. It will go down when you come off the meds.
Not what you're looking for?
You may also like...
limbo, with behcets suspected.
I'm having face pain, my face is sore to the touch and I feel crap...
you name it to my feet,face genitalia and random other areas over quite a long time. The past year...
after reading the serious health conditions that can occur with BD. I also find the thought of...
ago I started with like flu like symptoms then came out covered all over my arms,chest and face...